On meromorphic functions that share one small function with their \(k\)th derivative. (English) Zbl 1198.30032

In this paper, the author studies the problem on meromorphic functions sharing a small function with their derivative. The proof heavily leans on the techniques of Nevanlinna theory. The result also improves some earlier results.


30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
Full Text: DOI


[1] Al-Khaladi A.H.H.: On entire functions which share one small function CM with their kth derivative. Result. Math. 47, 1–5 (2005) · Zbl 1074.30027
[2] Brück R.: On entire functions which share one value CM with their first derivative. Result. Math. 30, 21–24 (1996) · Zbl 0861.30032
[3] Hayman W.K.: Meromorphic Functions. Clarendon Press, Oxford (1964) · Zbl 0115.06203
[4] Zhang Q.C.: The uniqueness of meromorphic functions with their derivatives. Kodai Math. J. 21, 179–184 (1998) · Zbl 0932.30027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.